# SDR CALA2022032500786

- Difficulty date: March 25, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N26232
- Make and model: Boeing 737-800
- Aircraft serial: 28942
- Aircraft time: 69,265 hours, 25,845 cycles
- System (JASC): 5700 · Wing Structure
- Part: Rib
- Part number: NA
- Part serial: NA
- Condition: Damaged
- Location: Ob Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

B737-06-3-3467 LT WING O/B FLAP O/B ROLLER GUIDE HAS SEVERAL WEA R MARKS ON UPPER & LWR SURFACE REMOVED & REPLACED OB FLAP OB DEFLECTOR RIB ON LH WING REF SRM 5 1-40-02. SEE PARTIAL WORK FOR WORK ACCOMPLISHED. DATA WAS TRANSC RIBED FROM PAPER DOC AERSALE WO 3545 NR 25715 WORK ACP BY MECH V 937321 INSP BY AQC009
